# SDR UIEA2014062600250

- Difficulty date: June 26, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 36,237 hours, 9,933 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: RHLH705072
- Condition: Faulty
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL LIGHT TO MODERATE VIBRATION FELT & CONTINUED AFTER GEAR RETRACTION WITH AN AIRFRAME BUFFET THROUGH APPROXIMATELY 3000 FEET.  REFERENCE ITEMS M4, M5, M6, M7,  M10, M12, M15 & LOG PAGE 556316 THROUGH LOG PAGE 556319.  RT & LT BRAKE METERING VLVS & MULTIPLE WHEEL POSITION REPLACED.
